Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
142 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes lupus affecting the central nervous system?

I have lupus just recently was told that is in my central nervous system .balance is terrible was put on imuran now have very high liver enzymes stopped imuran waiting to get more blood work Doc said i tested positive for hepatitis b at one time old test result nobody ever told me She said it could have been mistake your thoughts.
Thu, 24 Jul 2014
Report Abuse
Question is related to
Diseases and Conditions
Drug/Medication ,  
Medical Topics
Rheumatologist 's  Response
Good evening. I couldnt understand your question here. But Lupus does affect the central nervous system in various ways. It can either cause clot deposition or it can cause inflammation of the blood vessels there. If you are experiencing falling on either side or loss of memory or hallucinations , you need to get an MRI brain done. You will need a slightly different therapy for the same. As of imuran causing side effects on the liver, it is better to stop it for a while. You should get all the antibody work up done for Hepatitis B because to start or change any drug therapy it is mandatory to rule it out. Hope the information was useful
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hello. I m a 38 year old female diagnosed with Connective Tissue Disorder/Lupus. One symptom that is stumping my primary and neurologist is I have...

Recent questions on  Azathioprine

doctor1 MD

I have Crohn s Disease and now C-Diff from recent hospital stay. My problem is my left arm gets really red along with my left cheek on my face....

doctor1 MD

Hi I ve been on imuran tabs 2 per day for the last 3 months for crohns For the last few weeks I ve been getting a lot of aches in my boners,...

doctor1 MD

Dear Dr. am suffering of numbing in my feets since 25 years started in my toe coming up to my full left foot and now my right foot also begun since...

doctor1 MD

I am 29 years old man having diarrhea since 2008 : I many teasts and take
many types of druges> at last I made capsule camera to ind 7 erosion...

doctor1 MD

I am suffering from pemphigus vulgaris . Currently taking mmf 500mg and steriod 2.5 alternate days. My lesions are not healing up if my doctor puts...

doctor1 MD

Dear Sir, My name is XXXXXXX 43 years old and i am from XXXXXXX XXXXXXX XXXXXXX Few weeks back i had developed few white patches of skin around my...

doctor1 MD

Hi. I have had Myasthenia Gravis for 23 years and I am only 39!! My symptoms came on very quickly and very severely and I had a Thymectomy within 6...